I am 7 days off Methadone and 4 days on 16 mg of Subutex as prescribed, I've been reading a lot of information on this site about that being to much. I was only taking 40 mg of Methadone at the most when I went to see a doctor about help and Subutex is what he prescribed. I haven't had my second visit to discuss how long I have to be on it or anything like that yet, but now I'm scared that the withdrawls from this will be worse than the Methadone. I am also feeling very anxious tonight and can't concentrate on anything. Is this normal? Thank you so much for any comments people can help me with.
I'm not experianced with subs but I am on methadone and tappering down so that I can go on subs I have done a ton of reading and I'm thinking maybe 16mg sub is too high!
Look for Robert_325 and what he says about subs he is always right on to a T and many many many trust him and do what he says and it works! Good luck!
They don't like to prescribe any benzo tranquilizer (valium, xanax ativan etc) with suboxone or subutex, however they sometimes make an exception. You probably need to at least call the doctor monday. It is not abnormal to feel some anxiety when switching the medicine, but, the doctor should be the judge of how bad the anxiety is and just make sure you are ok, or if you need some additional medication. If you can get some answers and stabilize on the medicine, I think your anxiety will drop. For some reason, not all doctors address all questions about suboxone/subutex with the patient and the more info you have, the better you will feel about taking it. Call Monday and talk to the subutex doctor.
This is a big leap for you! I've just switched to Suboxone from 20mg of Methadone. I kind of feel anxiety and confused because I can't believe it worked and it's almost doubt. My doc prescribed me 1mg of Klonopin 2x a day but I havent taken it because I dont really need it. You should let your doctor know this... but be careful with the benzos.. NEVER over do it as prescribed... death has occured while taking subutex/suboxone and benzos (if overdone). Let us know how it goes.
Methadone takes the most time to withdrawl from then most opiate type narcotics. You should probably be on the subutex for a cpl months. I would ask the doc about possibly getting a script for xanex or ativan for the rough first month off the methadone. As I stated before, It took me 5 months to feel normal coming off 60mg of methadone. I did it without anything till month2, then I got on xanex for 2 months. I was under the perception that subutex was not the thing to use for methadone withdrawl,because its not an opiate. When I got off herion the second time and was going to get on subutex, the doc told me to especialy not take any methadone before taking subutex, so you might want to ask.
In my experience, the withdrawal from methadone is the worst withdrawal of all of the opiates. It lasts forever. I have also heard that the withdrawal from subutex/suboxone is not hard at all. You are on an average dose by everything I have read and from my own experience with them. I prefer the subutex because I am not as moody and it doesn't constipate me. I want to get off of it because I am done with the opiates, but it helps my chronic pain so much that I really would like to stay on it indefinately. My doc can only write for suboxone for ongoing treatment. As for the anxiety, I never had any, but when I do the very best treatment for it is to distract yourself... and exercise... take a walk as fast as you can... and don't forget to breathe. A lot of people with anxiety will hold their breath... wrong thing to do... breathe deeply and be grateful you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 5 answers
Posted 25 Jan 2010 • 6 answers
Posted 13 Apr 2010 • 7 answers
Posted 9 Mar 2011 • 8 answers
Posted 3 May 2011 • 3 answers